On the theory of multivalued integration. On some properties of a generalized multivalued convolution integral
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential equations, Tome 211 (1995), pp. 355-363
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1995_211_a22,
author = {O. I. Nikonov},
title = {On the theory of multivalued integration. {On} some properties of a~generalized multivalued convolution integral},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {355--363},
year = {1995},
volume = {211},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1995_211_a22/}
}
TY - JOUR AU - O. I. Nikonov TI - On the theory of multivalued integration. On some properties of a generalized multivalued convolution integral JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1995 SP - 355 EP - 363 VL - 211 UR - http://geodesic.mathdoc.fr/item/TM_1995_211_a22/ LA - ru ID - TM_1995_211_a22 ER -
%0 Journal Article %A O. I. Nikonov %T On the theory of multivalued integration. On some properties of a generalized multivalued convolution integral %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1995 %P 355-363 %V 211 %U http://geodesic.mathdoc.fr/item/TM_1995_211_a22/ %G ru %F TM_1995_211_a22
O. I. Nikonov. On the theory of multivalued integration. On some properties of a generalized multivalued convolution integral. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential equations, Tome 211 (1995), pp. 355-363. http://geodesic.mathdoc.fr/item/TM_1995_211_a22/